Aa
A
A
Close
Avatar universal
Lip Dryness from Accutane
I am into my third week of accutane.  My lips are severly dry especially the upper one.  I have been using vaseline but my dermatologist suggested something called accusooth but it can only be purchased online.  Does anyone know a website for it.  Also the acne is staring to clear on my face but not on my back and shoulders.  
Cancel
7 Answers
Page 1 of 1
Avatar universal
i was on accutane my lips were chapped all the time  i used vaseline it helps a bit! after a while ur lips will get better and all acne will go 2........
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
309783 tn?1271961829
Use Elizabeth Arden 8 hour cream available from chemists and department stores it's expensive but really good. Your acne will start to improve after 4 weeks (if it doesn't your dermatologist may adjust the dose) and after about 12-16 weeks you'll be all clear. Love loiloi xx
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I am also on accutane the best produce out there is Blistex Silk and Shine you can find it at CVS. It works go good I have one at work, home and I keep one in my purse. The best part it under $3.00.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have heard that Eucerin works well and you can buy that at any drug store.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I use Aveeno Intense Relief (medicated therapy) for extreme and severe lips. It works GREAT. I had dried chapped, cracked lips that were even bleeding, but after I started using this, it all went away. Now my lips are as smooth as can be. After like three days you don't really have to reapply that much. Maybe once and hour at the most.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Oh yeah, you can get the Aveeno lip balm at TARGET!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
i swear by plain old chapstick. try to avoid those medicated balms they usually make it worse in the long run.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Raleigh, NC